Coricidin HBP Maximum Strength Flu Tablets 20 ea

Click on picture to view larger

Coricidin HBP Maximum Strength Flu, Tablets, 20 ea

Temporarily relieves: minor aches and pains, headache, cough, runny nose, sneezing, sore throat. Temporarily reduces fever. Decongestant-free cold symptom relief for people with high blood pressure. This product meets the...

6 in stock

Regular price $10.59
Temporarily relieves: minor aches and pains, headache, cough, runny nose, sneezing, sore throat. Temporarily reduces fever. Decongestant-free cold symptom relief for people with high blood pressure. This product meets the requirements of USP Dissolution Test 2.

Active Ingredients: In Each Tablet: Acetaminophen 500 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan Hydrobromide 15 mg

Inactive Ingredients: Carnauba Wax; FD&C Red No. 40 Aluminum Lake; Hypromellose; Lactose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Pregelatinized Starch; Stearic Acid; Titanium Dioxide


Suggested Use

Do not use more than directed (see overdose warning). Adults and children 12 years and over: 2 tablets every 6 hours, while symptoms persist, not more than 8 tablets in 24 hours. Children under 12 years of age: ask a doctor. Store between 20 to 25 degrees C (68 to 77 degrees F). Protect from excessive moisture.

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2021. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 041100574633
Weight: 6.47 oz
OSE: 5492483-01-598-20191021
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.